BibTeX record journals/tac/ZengHWS15

download as .bib file

@article{DBLP:journals/tac/ZengHWS15,
  author    = {Hong{-}Bing Zeng and
               Yong He and
               Min Wu and
               Jin{-}Hua She},
  title     = {Free-Matrix-Based Integral Inequality for Stability Analysis of Systems
               With Time-Varying Delay},
  journal   = {{IEEE} Trans. Automat. Contr.},
  volume    = {60},
  number    = {10},
  pages     = {2768--2772},
  year      = {2015},
  url       = {https://doi.org/10.1109/TAC.2015.2404271},
  doi       = {10.1109/TAC.2015.2404271},
  timestamp = {Tue, 07 Nov 2017 13:40:05 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/tac/ZengHWS15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics